We consider the constant Q -curvature metric problem in a given conformal class on a conic 4-manifold and study related differential equations. We define subcritical, critical, and supercritical conic 4-manifolds. Following [M. Troyanov, Prescribing curvature on compact surfaces with conical singularities, Trans. Amer. Math. Soc. 324 1991, 2, 793–821] and [S.-Y. A. Chang and P. C. Yang, Extremal metrics of zeta function determinants on 4-manifolds, Ann. of Math. (2) 142 1995, 1, 171–212], we prove the existence of constant Q -curvature metrics in the subcritical case. For conic 4-spheres with two singular points, we prove the uniqueness in critical cases and nonexistence in supercritical cases. We also give the asymptotic expansion of the corresponding PDE near isolated singularities.